In extremely rare cases some members of our community can experience
slight detox symptoms (healing symptoms) when integrating such highly nutrient
dense supplements into their daily routine for the first time. Now, even though
these symptoms can sometimes be uncomfortable, a detox is not necessarily
something that we are meant to run and hide from. For example, many times when
we ‘catch’ the seasonal cold/flu, it is the cells within our body reacting
/detoxing/cleansing to the stored germs & toxins that are causing many of
the symptoms which modern medicine has taught us to mask with synthetic pain
killers or flu tablets.
Some of the rare short-term symptoms that could be experienced when
integrating beef organ supplements for the first time include flu-like
symptoms, headaches, nausea, stomach discomfort, short term lethargy, increased
energy, changes to bowel movements, or dizziness. These types of symptoms are
often present when our cells/body has more ability and power from the extra
nutrients to process/detox stuck and unwanted toxins, wastes, heavy metals,
germs, and parasites.
These could also be signs that the body is potentially adjusting to
these newfound levels of nutrients, and to some long-term deficiencies which
may be present.
In the rare case you happen to be experiencing any of these symptoms, as
per our online product usage suggestions we recommend dropping the dosage down
to 1-2 capsules (0.5-1g powder) per day for one week while monitoring symptoms,
then adding another 1 x capsules (0.5g) per week until you have reached the
recommended full dose of 6 capsules (3g).
Make sure you are drinking plenty of water to assist with flushing the
If these symptoms continue with slow integration or removing the
supplements, you should also speak with a medical practitioner or healthcare
professional to make sure there are no deeper underlying health or nutritional
This information is considered a guide and does not intend to offer any
form of medical opinion, diagnosis, or treatment. Any immediate or ongoing
health concerns SHOULD ALWAYS speak with a healthcare professional.